# SDR USAA020135

- Difficulty date: March 28, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, STATION 747 BETWEEN STRINGERS L8/L9.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
